# SDR SWAA2013052816552

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-7BD
- Aircraft serial: 32582
- Aircraft time: 29,017 hours, 17,414 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986, BETWEEN RBL 29 TO RBL 39.  R & R BEAM IAW SRM.
